# SDR UALA2009012700286

- Difficulty date: January 26, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: B14056916
- Condition: Leaking
- Location: Evac Slide
- Component: Evac Slide, Aircruisers
- Component part number: D31516121
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  LEAKING AT BOTTLE TO VALVE O-RING.  REMOVED AND REPLACED O-RING.
